Tokyo Journal of Mathematics

Homogeneous Harmonic Maps into Complex Projective Spaces

Yoshihiro OHNITA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 13, Number 1 (1990), 87-116.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270133006

Digital Object Identifier
doi:10.3836/tjm/1270133006

Mathematical Reviews number (MathSciNet)
MR1059016

Zentralblatt MATH identifier
0721.58012

Citation

OHNITA, Yoshihiro. Homogeneous Harmonic Maps into Complex Projective Spaces. Tokyo J. Math. 13 (1990), no. 1, 87--116. doi:10.3836/tjm/1270133006. https://projecteuclid.org/euclid.tjm/1270133006


Export citation